Vol. 11, No. 3, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 4, 813–1081
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
The semigroup generated by the Dirichlet Laplacian of fractional order

Tsukasa Iwabuchi

Vol. 11 (2018), No. 3, 683–703
Abstract

In the whole space d , linear estimates for heat semigroup in Besov spaces are well established, which are estimates of LpLq type, with maximal regularity, etc. This paper is concerned with such estimates for the semigroup generated by the Dirichlet Laplacian of fractional order in terms of the Besov spaces on an arbitrary open set of d .

Keywords
semigroup, Dirichlet Laplacian, Besov spaces
Mathematical Subject Classification 2010
Primary: 35R11
Secondary: 35K08
Milestones
Received: 4 January 2017
Revised: 30 August 2017
Accepted: 16 October 2017
Published: 22 November 2017
Authors
Tsukasa Iwabuchi
Mathematical Institute
Tohoku University
Sendai
Japan